# SDR SWI2024F00273

- Difficulty date: February 16, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,098 hours, 38,390 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL FS364-FS394 LBL9 CORROSION,      HN00139361   (C-CHECK RO 4/3/2024)    REMOVED AND REPLACED SEAT RAIL FS364 - FS394 LBL9 REF CRJ200 AMM53-01-11-000-802 AND AMM53-01-11-400-802
